Journal of Risk Analysis and Crisis Response

Volume 9, Issue 3, October 2019, Pages 134 - 144

A Game Theory Approach for Multi-agent System Resources Allocation against Outside Threats

Authors
Cheng-Kuang Wu1, *, Xingwei Hu2
1School of Computer Science and Software Engineering, Zhaoqing University, Zhaoqing Road, Zhaoqing City, Guangdong Province 526021, China
2Information Technology Department, International Monetary Fund, 700 19th St NW, Washington, DC 20431, USA
*Corresponding author. Email: shapleyvalue@hotmail.com
Corresponding Author
Cheng-Kuang Wu
Received 28 July 2019, Accepted 25 August 2019, Available Online 31 October 2019.
DOI
https://doi.org/10.2991/jracr.k.191024.003How to use a DOI?
Keywords
Multi-agent system, external threat value, resources allocation, Nash equilibrium, Shapley value
Abstract

This study proposes an integrated model for the deployment of multiagent resources for resisting outside threats. The proposed two-stage model applies the divide-and-conquer strategy to solve the resources allocation problem. First, the interactive actions between an external attack and a response agent are modeled as a non-cooperative game, after which the external threat value is derived from the Nash equilibrium. Second, the threat values of all response agents are utilized to compute each agent’s Shapley value. Then an acceptable resource allocation of agents based on their expected marginal contribution creates a minimum set of resource deployment costs. The experimental results show that our approach is feasible as a means to mobilize search and rescue resources from a non-affected district and to improve relief efforts against earthquake damage. The Shapley value allocation approach proposed in this study; the percentage of resources allocation of districts is closer to death rate of each district than the proportional division of resources.

Copyright
© 2019 The Authors. Published by Atlantis Press SARL.
Open Access
This is an open access article distributed under the CC BY-NC 4.0 license (http://creativecommons.org/licenses/by-nc/4.0/).

Download article (PDF)
View full text (HTML)

Journal
Journal of Risk Analysis and Crisis Response
Volume-Issue
9 - 3
Pages
134 - 144
Publication Date
2019/10/31
ISSN (Online)
2210-8505
ISSN (Print)
2210-8491
DOI
https://doi.org/10.2991/jracr.k.191024.003How to use a DOI?
Copyright
© 2019 The Authors. Published by Atlantis Press SARL.
Open Access
This is an open access article distributed under the CC BY-NC 4.0 license (http://creativecommons.org/licenses/by-nc/4.0/).

Cite this article

TY  - JOUR
AU  - Cheng-Kuang Wu
AU  - Xingwei Hu
PY  - 2019
DA  - 2019/10/31
TI  - A Game Theory Approach for Multi-agent System Resources Allocation against Outside Threats
JO  - Journal of Risk Analysis and Crisis Response
SP  - 134
EP  - 144
VL  - 9
IS  - 3
SN  - 2210-8505
UR  - https://doi.org/10.2991/jracr.k.191024.003
DO  - https://doi.org/10.2991/jracr.k.191024.003
ID  - Wu2019
ER  -